Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from headache and pain in teeth. How to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
headache and teeth at about 7:00 tonight my head was really bothering me then 5 minutes ago my wisdom teeth hurt
Posted Mon, 3 Dec 2012 in Headache and Migraines
Answered by Dr. Jonas Sundarakumar 3 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

Headache can be due to a variety of causes and more details are required in order to narrow down a probable cause in your case. Toothache could be due to a tooth infection or a dental cavity. Sometimes, severe toothache can also result in discomfort or pain in that side of the head.

I had replied to another query from you about an hour ago about discomfort / pain in your foot and I had asked you more details regarding your symptoms. Since you seem to be having multiple medical problems, it would be helpful if you could provide more details regarding your problems in a more coherent manner, so that it would help in arriving at a probable diagnosis and for further treatment advise.

Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor